# SDR AALA202001069029

- Difficulty date: January 3, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N969NN
- Make and model: Boeing 737823
- Aircraft serial: 31215
- Aircraft time: 15,579 hours, 6,012 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin & Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING TAKEOFF GOT DIRTY SOCK SMELL IN COCKPIT AND CABIN. DECLARED EMERGENCY AND RETURNED TO  SAT. EMERGENCY WAS DECLARED. PREFORMED MCM 05-96-70, NO SMELL FOUND. SUSPECT WATER FROM ENGINE WASH TRAP IN AIR DUCT. RAN ENGINES ABOVE IDLE FOR OVER 10 MINS. BOTH ENGINES AND APU OILS CHECKED NORMAL AND NO LEAKS NOTED. AIRCRAFT OK FOR SERVICE.
